Show simple item record

dc.contributor.authorAlwash, Mohamad A. M. ( )
dc.date.accessioned2020-11-25T19:17:57Z
dc.date.available2020-11-25T19:17:57Z
dc.date.issued2003-06-16
dc.identifier.citationAlwash, M. A. M. (2003). On the composition conjectures. Electronic Journal of Differential Equations, 2003(69), pp. 1-4.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13009
dc.description.abstractWe describe a class of polynomials that satisfy the composition conjecture for the moments. We also show that the composition conjecture for the moments is not weaker than the composition conjecture for a center. The problem is related to the centers of Abel differential equation.en_US
dc.formatText
dc.format.extent4 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAbel differential equationen_US
dc.subjectCenter conditionsen_US
dc.subjectComposition conjectureen_US
dc.subjectMomentsen_US
dc.titleOn the composition conjecturesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record